Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 207, NWS Memphis, TN

April 23, 2011Obion County, Weakley County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Apr 23, 2011, 3:15 PM CDT for Obion County, Weakley County, Tennessee. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2011, 3:15 PM CDT (20:15 UTC)
Expired
Apr 23, 2011, 3:45 PM CDT
In force
30 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Obion County, TN, Weakley County, TN

The radar

The Paducah radar (KPAH), 78 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.3 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 630 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
630 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
313 m²/s²
Significant tornado parameter
0.6
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

640 
WUUS54 KMEG 232015
SVRMEG
TNC131-183-232100-
/O.NEW.KMEG.SV.W.0207.110423T2015Z-110423T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
315 PM CDT SAT APR 23 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN OBION COUNTY IN NORTHWEST TENNESSEE...
  WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

* UNTIL 400 PM CDT

* AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR LATHAM...OR
  10 MILES EAST OF FULTON...AND MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARTIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3639 8857 3620 8882 3625 8901 3635 8902
      3650 8886 3650 8851
TIME...MOT...LOC 2015Z 240DEG 30KT 3649 8868

$$
2 follow-up statements
416 
WWUS54 KMEG 232031
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
331 PM CDT SAT APR 23 2011

TNC131-232042-
/O.CAN.KMEG.SV.W.0207.000000T0000Z-110423T2100Z/
OBION TN-
331 PM CDT SAT APR 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OBION COUNTY IS
CANCELLED...

AT 332 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3650 8851 3639 8857 3621 8881 3620 8883
      3626 8894 3639 8890 3641 8884 3641 8881
      3643 8881 3650 8876
TIME...MOT...LOC 2032Z 237DEG 24KT 3645 8872

$$

TNC183-232100-
/O.CON.KMEG.SV.W.0207.000000T0000Z-110423T2100Z/
WEAKLEY TN-
331 PM CDT SAT APR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR WEAKLEY COUNTY...

AT 332 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
LATHAM...OR 9 MILES NORTHEAST OF MARTIN...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARTIN...
GARDNER...BRUNDIGE...HYNDSVER...MATHENY GROVE...RALSTON AND PISGAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3650 8851 3639 8857 3621 8881 3620 8883
      3626 8894 3639 8890 3641 8884 3641 8881
      3643 8881 3650 8876
TIME...MOT...LOC 2032Z 237DEG 24KT 3645 8872

$$
262 
WWUS54 KMEG 232045
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
345 PM CDT SAT APR 23 2011

TNC183-232054-
/O.CAN.KMEG.SV.W.0207.000000T0000Z-110423T2100Z/
WEAKLEY TN-
345 PM CDT SAT APR 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WEAKLEY COUNTY IS
CANCELLED...

AT 344 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED OUT 
OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3650 8851 3639 8857 3621 8881 3620 8883
      3626 8894 3639 8890 3641 8884 3641 8881
      3643 8881 3650 8876
TIME...MOT...LOC 2044Z 237DEG 24KT 3649 8864

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 12:56 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Apr 23, 12:56 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1256 PM CDT SAT APR 23 2011

.UPDATE...
UPDATED FOR AVIATION.

&&

.PREV DISCUSSION... /ISSUED 956 AM CDT SAT APR 23 2011/

UPDATE...

AT 10 AM...A COMPLEX OF THUNDERSTORMS IS PUSHING EAST INTO NORTH
CENTRAL ARKANSAS WITH A TRAILING RESIDUAL BOUNDARY EXTENDING WEST
INTO SOUTHERN OK. CURRENT SPC MESOANALYSIS GRAPHICS INDICATE
STEEP MID LEVEL LAPSE RATES OF 7.0-7.5 C/KM...MUCAPE OF OVER
1000J/KG...AND EFFECTIVE BULK SHEAR OF 35-50 KTS NORTH OF I-40.
THUS...WITH MORE SURFACE HEATING EXPECTED INTO EARLY AFTERNOON
THIS MCS SHOULD BE ABLE TO KEEP PUSHING EAST INTO NORTHERN
SECTIONS OF THE MIDSOUTH THIS AFTERNOON AND BECOME SURFACE BASED.
LARGE HAIL AND DAMAGING WINDS WILL BE LIKELY WITH THIS COMPLEX.

AS IT PUSHES EAST...AN OUTFLOW BOUNDARY/STALLED WEAK SURFACE FRONT
WILL SET UP ACROSS ERN AR...MO BOOTHEEL...AND NWRN TN. STRONG
SOUTHERLY FLOW IMPINGING UPON IT WILL GENERATE NEW STORMS
PERIODICALLY THROUGH THIS EVENING BEFORE THE BOUNDARY PUSHES BACK
NORTH LATE. MID LEVEL FLOW PARALLEL TO THE BOUNDARY SHOULD
FACILITATE TRAINING STORMS OR BACKBUILDING STORMS AND HEAVY
RAINFALL TOTALS. ISSUED A FLASH FLOOD WATCH FOR THESE AREAS
THROUGH 12Z SUNDAY.

UPDATES HAVE BEEN SENT.

BORGHOFF

PREV DISCUSSION... /ISSUED 425 AM CDT SAT APR 23 2011/

DISCUSSION...
AT 3 AM WINDS REMAIN STRONG ACROSS THE MIDSOUTH...SUSTAINED
BETWEEN 10 AND 20 KNOTS WITH GUSTS INTO THE MIDDLE 20S.
TEMPERATURES ARE SEASONABLY WARM WITH READINGS GENERALLY HOLDING
STEADY IN THE UPPER 60S TO LOWER 70S. A FEW LIGHT SHOWERS ARE
MOVING ACROSS NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL...WITH
HEAVIER SHOWERS AND THUNDERSTORMS UPSTREAM ACROSS CENTRAL AND
WESTERN ARKANSAS. IR SATELLITE  IMAGERY SHOWS AN IMPRESSIVE BAND
OF SHOWERS AND THUNDERSTORMS EXTENDING FROM SOUTH CENTRAL
OKLAHOMA...TO LAKE ONTARIO.

VERY ACTIVE WEATHER IS EXPECTED OVER THE NEXT SEVERAL DAYS...BUT
WE FINALLY THINK WE SEE THE LIGHT AT THE END OF THE TUNNEL. THE
END OF THE FORECAST PERIOD...THURSDAY INTO NEXT WEEKEND...LOOKS
DRY AND PLEASANT.

BEGINNING TODAY...WITH THE EXCEPTION OF NEXT TUESDAY...THE STORM
PREDICTION HAS AT LEAST A PORTION OF THE MIDSOUTH HIGHLIGHTED FOR
A CHANCE OF SEVERE STORMS. ON TUESDAY...THE SEVERE THUNDERSTORM
THREAT IS NOT VERY FAR AWAY...INCLUDING MOST OF CENTRAL ARKANSAS.

TODAY THROUGH TOMORROW...THE THREAT OF STRONG TO SEVERE
THUNDERSTORMS WILL REMAIN PRETTY CLOSE TO WHERE IT HAS BEEN FOR
THE LAST 24 HOURS...ACROSS NORTHEAST ARKANSAS...THE MISSOURI
BOOTHEEL AND PORTIONS OF WEST TENNESSEE. SOUTHWESTERLY FLOW WILL
CONTINUE TO BLOW PARALLEL TO A SURFACE FRONT EXTENDING FROM
SOUTHEAST OKLAHOMA TO SOUTH ILLINOIS. ALTHOUGH A FEW WEAK MIDLEVEL
IMPULSES ARE PRESENT...DYNAMIC SUPPORT IN WEAK. DESPITE THE LACK
OF UPPER LEVEL SUPPORT...THUNDERSTORMS WILL THRIVE IN AN UNSTABLE
AIRMASS FEATURING CAPES IN THE 1500 TO 3000 J/KG RANGE AND STEEP
LAPSE RATES. OVERNIGHT AS THE ATMOSPHERE DECOUPLES...THE LOW LEVEL
JET WILL REDEVELOP HELPING TO MAINTAIN...OR EVEN ENHANCE
THUNDERSTORMS. THE MAIN THREAT FROM THESE STORMS WILL BE
HAIL...ALTHOUGH AS STORMS INTERACT WITH THE FRONT...A FEW WEAK
SHORT LIVED TORNADOES COULD SPIN UP.

MONDAY...A MORE CLASSIC SEVERE WEATHER PATTERN WILL SET UP AS A
TROUGH SHIFTS OUT OF THE PLAINS. A 50-60 KNOT LLJ WILL DEVELOP OVER
WESTERN PORTIONS OF THE MIDSOUTH MONDAY AFTERNOON AND A NEUTRAL TO
SLIGHTLY NEGATIVELY TILTED SHORTWAVE WILL APPROACH THE
MISSISSIPPI RIVER. ABUNDANT MOISTURE IS ALREADY IN PLACE...AND
WILL REMAIN IN PLACE AHEAD OF THIS SYSTEM. DEWPOINTS IN THE
MIDDLE 60S WILL PRODUCE CAPES NEAR 3000 J/KG AND LIFTED INDICES
WILL RANGE FROM -6 TO -8 DEGREES. LOW AND MID LEVEL DYNAMICS
SHOULD RESULT IN SUFFICIENT SHEAR TO SUPPORT SUSTAINED UPDRAFTS
AND SUPER CELLULAR THUNDERSTORMS. DEEP DRY AIR ALOFT WILL LIKELY
RESULT IN LARGE HAIL.

TUESDAY WILL BE A TRANSITIONAL DAY...AS SOUTHERLY FLOW INCREASES
ACROSS THE MIDSOUTH. SHOWERS AND THUNDERSTORMS WILL LIKELY
CONTINUE...BUT ARE NOT EXPECTED TO BE SEVERE AS THE FIRST
SHORTWAVE SHIFTS EAST OF THE AREA.

TUESDAY NIGHT INTO WEDNESDAY AND ANOTHER MUCH STRONGER AND MORE
NEGATIVELY TILTED SHORTWAVE WILL APPROACH THE MISSISSIPPI RIVER.
SURFACE WINDS WILL BACK AS A SURFACE LOW TRACKS FROM CENTRAL
ARKANSAS INTO WESTERN KENTUCKY RESULTING IN LONG CURVED
HODOGRAPHS SUPPORTIVE OF SEVERE THUNDERSTORMS.
TORNADOES...POSSIBLY STRONG LONG TRACKED TORNADOES...LARGE HAIL
AND DAMAGING WIND ARE ALL POSSIBLE ON WEDNESDAY. CURRENT GUIDANCE
IS SLIGHTLY FASTER WITH THIS SYSTEM...SO IT MAY NOT BE ABLE TO
TAKE MAXIMUM ADVANTAGE OF DAYTIME INSTABILITY AS PREVIOUSLY
EXPECTED. NEVERTHELESS...SHEAR PROFILES ALONE ARE ENOUGH TO RESULT
IN SEVERE THUNDERSTORMS...AND EVEN IN A MARGINALLY UNSTABLE
AIRMASS A SIGNIFICANT OUTBREAK IS POSSIBLE.

30/JDS

&&

.AVIATION...
18Z TAFS

PRIMARY FORECAST CONCERN REMAINS AFTERNOON TSRA CHANCES. SCATTERED
TO NUMEROUS TSRA WERE OCCURING WEST/NORTHWEST OF JBR. ACTIVITY WAS
LIFTING EAST...WITH INDIVIDUAL CELLS MOVING NORTHEAST.

FURTHER SOUTH TOWARD MEM... TSRA CHANCES ARE MUCH MORE CONDITIONAL.
WHILE UNSTABLE... MEM IS DEEPER INTO THE UPPER RIDGE AND LIKELY
CAPPED. IN THE ABSENCE OF STRONG LOW LEVEL FORCING FROM AN OUTFLOW
BOUNDARY...THIS CONVECTIVE CAP WILL LIKELY HOLD. AT 18Z... IT APPEARS
THAT AN EAST/WEST OUTFLOW BOUNDARY WILL LAY OUT NORTH OF MEM THIS
AFTERNOON. WITH THIS IN MIND... WILL LIMIT MEM AND MKL TO A CB
GROUP FOR THE SCHEDULED 18Z TAF.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  85  70  85  71 /  20  10  10  20
MKL  84  67  84  69 /  30  20  20  20
JBR  81  64  82  69 /  70  50  40  40
TUP  85  66  85  65 /  10  10  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR CLAY-GREENE-
     LAWRENCE-RANDOLPH.

MO...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR DUNKLIN-PEMISCOT.

MS...NONE.
TN...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR LAKE-OBION.

&&
Hazardous weather outlook, Apr 23, 5:02 AM CDT, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
502 AM CDT SAT APR 23 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-241215-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
502 AM CDT SAT APR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT
GENERALLY ALONG AND NORTH OF THE INTERSTATE TO CORRIDOR. THESE
STORMS COULD PRODUCE LARGE HAIL AND DAMAGING WINDS AND SHORT
LIVED TORNADOES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A MUCH BETTER CHANCE FOR SEVERE THUNDERSTORMS APPEARS PROBABLE
EARLY NEXT WEEK. TWO STRONG SYSTEMS WILL TRACK NORTH OF THE
MIDSOUTH BETWEEN MONDAY AND WEDNESDAY. DAMAGING WINDS...VERY LARGE
HAIL AND TORNADOES ARE POSSIBLE MONDAY. A GREATER THREAT OF STRONG
LONG TRACKED TORNADOES IS EXPECTED ON WEDNESDAY ALONG WITH
DAMAGING WIND AND LARGE HAIL.

MULTIPLE ROUNDS OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY WILL BRING
SEVERAL INCHES OF RAIN TO THE MIDSOUTH RESULTING IN THE THREAT
FOR FLASH FLOODING. THE HIGHEST THREAT AREA APPEARS TO BE ALONG
AND NORTH OF THE TENNESSEE/MISSISSIPPI STATE LINE AT THIS TIME.

AREA RIVERS WILL RISE THROUGH NEXT WEEK...AND SIGNIFICANT RIVER
FLOODING IS POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS HEAVY
RAINFALL UPSTREAM OVER THE NEXT FEW DAYS BEGINS TO WORK ITS WAY
SOUTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED NEXT WEEK.

30/SIRMON

In the hours before

Special weather statement, Apr 23, 12:34 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1234 PM CDT SAT APR 23 2011

ARZ008-009-231815-
CLAY AR-RANDOLPH AR-
1234 PM CDT SAT APR 23 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 115 PM CDT FOR...

  NORTHWESTERN CLAY COUNTY IN EASTERN ARKANSAS...
  NORTHERN RANDOLPH COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES NORTHWEST OF DALTON AT 1235 PM
CDT...MOVING EAST AT 45 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CLAY AND RANDOLPH COUNTIES...INCLUDING LOCATIONS NEAR
CORNING...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3650 9141 3651 9059 3643 9046 3626 9127
      3632 9127 3633 9129 3637 9129 3639 9132
      3642 9132 3642 9136 3646 9137 3647 9140
      3649 9142
TIME...MOT...LOC 1735Z 249DEG 38KT 3646 9114
Special weather statement, Apr 23, 2:50 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
250 PM CDT SAT APR 23 2011

ARZ008-009-018-232015-
CLAY AR-RANDOLPH AR-GREENE AR-
250 PM CDT SAT APR 23 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 315 PM CDT FOR...

  WESTERN CLAY COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN GREENE COUNTY IN EASTERN ARKANSAS...
  RANDOLPH COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES SOUTHEAST OF ATTICA AT 250 PM CDT...
MOVING NORTHEAST AT 45 MPH.

PEOPLE IN CLAY...GREENE AND RANDOLPH COUNTIES...INCLUDING LOCATIONS
NEAR CORNING AND POCAHONTAS...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3650 9104 3651 9065 3635 9040 3616 9086
      3616 9088 3631 9127 3638 9130
TIME...MOT...LOC 1950Z 244DEG 40KT 3633 9092
Special weather statement, Apr 23, 3:07 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
307 PM CDT SAT APR 23 2011

ARZ008-009-232030-
CLAY AR-RANDOLPH AR-
307 PM CDT SAT APR 23 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 330 PM CDT FOR...

  NORTHWESTERN CLAY COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING NICKEL SIZE HAIL AND WINDS TO
50 MPH...LOCATED 3 MILES NORTHWEST OF REYNO AT 307 PM CDT...MOVING
NORTHEAST AT 50 MPH.

PEOPLE IN CLAY AND RANDOLPH COUNTIES...INCLUDING LOCATIONS NEAR
CORNING...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3649 9024 3629 9078 3646 9088 3650 9084
      3651 9038
TIME...MOT...LOC 2007Z 244DEG 43KT 3642 9072

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 9:31 AM CDTFlash Flood WatchMEGLake, Obion4 days

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.